# SDR AALA2019040219004

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 15,977 hours, 4,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER NEEDED TO BE SERVICED. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-22-00.
